Classes of algebras and closure operations

Gutierrez, Ismael and Torresblanca-Badillo, Anselmo and Towers, David (2021) Classes of algebras and closure operations. Communications in Algebra, 49 (6). pp. 2563-2577. ISSN 0092-7872

[img]
Text (Classes of Algebras_Final version(2))
Classes_of_Algebras_Final_version_2_.pdf - Accepted Version
Restricted to Repository staff only until 17 January 2022.
Available under License Creative Commons Attribution-NonCommercial.

Download (368kB)

Abstract

Classes of finite solvable (soluble) groups or respectively of Lie algebras and Leibniz algebras have received quite some attention in recent years. In this paper, we investigate generalizations of some results about these classes. Instead of classes of finite solvable (soluble) groups, Lie or Leibniz algebras we consider classes of associative or non-associative algebras and then define some particular types of classes like Schunck classes, formations, vari- eties, and Fitting classes in terms of closure operations and we describe some of their closure properties.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Additional Information:
This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 17/01/2021, available online: https://www.tandfonline.com/doi/abs/10.1080/00927872.2021.1877296
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
154944
Deposited By:
Deposited On:
14 May 2021 10:10
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Dec 2021 15:13